MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "could not get sherlock to adequately pick up and ecg had no waveform at all.The only waveform change was when i flushed the picc, the waveform jumped all the way up to the top but when i quit flushing it was a straight line again.I ordered a chest x-ray for tip placement.Patient required longer procedure time and unnecessary x-ray exposure but no harm." 10/7/2024 - the stylet returned for evaluation was found to be kinked at the distal end.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty obtaining an internal ecg waveform was determined to be inconclusive.The product returned for evaluation was a 3cg stylet with a t-lock assembly.Use residue was observed on one of the luer connectors.A kink was observed in the polyimide coating, near the distal end.The returned stylet was assembled with a non-complaint sherlock sensor top plate and a non-complainant leads assembly.The resultant assembly was tested for continuity using a digital multi tester.The resistance between the stylet and the top plate was steady and below 15 ohms.Microscopic inspection of the kink site revealed the core wire was still intact.No deficiencies were discovered during evaluation of the returned stylet.The potentially implicated leads assembly was not returned for evaluation and could not be examined for discontinuities/damage, nor could the interaction between the leads assembly and the stylet be assessed.Consequently, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20569542
Report Number3006260740-2024-06326
Device Sequence Number15422030
Product Code LJS
UDI-Device Identifier00801741154898
UDI-Public(01)00801741154898(11)231027(17)250131(10)REHW1235
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue NumberS1294108D2
Device Lot NumberREHW1235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown